MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I16-40
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent system.Approximately five (5) years post initial procedure, the patient presented with an aneurysm enlargement (5.7mm to 7.5mm) and a suspect type iiib endoleak.The patient is reportedly in good condition, and a re-intervention is currently scheduled.
 
Additional Manufacturer Narrative
Device iteration is afx with duraply.Please remove from your complaint system as there was no device failure this is no longer considered a complaint.Corrections: b5: describe event or problem has been updated.G4: date received by manufacturer has been updated.H6: patient code: remove code 1924.H6: device code: remove code 1504.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent system.Approximately five (5) years post initial procedure, the patient presented with an aneurysm enlargement (5.7mm to 7.5mm) and a suspect type iiib endoleak.The patient is reportedly in good condition, and a re-intervention is currently scheduled.Additional information: review of angiogram dated 30apr2021 found no endoleak.The physician elected to implant an alto main body stent graft and three (3) ovation ix iliac limbs to treat the aneurysm enlargement.The patient was reported as doing well post secondary procedure.A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of the device.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11734993
Report Number2031527-2021-00180
Device Sequence Number3765341
Product Code MIH
UDI-Device Identifier00818009010049
UDI-Public(01)00818009010049(17)180408
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2018
Device Model NumberBA28-100/I16-40
Device Lot Number1320915-027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer05/02/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT, SN (B)(4).; AFX LIMB STENT GRAFT, SN (B)(4).; AFX VELA SUPRARENAL, SN (B)(4).
Outcome Attributed to Adverse Event Other;
Patient Age87 YR